# SDR UPS06847987

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S WINDOW WILL NOT OPEN.  REMOVED PIECE OF DEBRIS FROM UPPER TRACK, LUBRICATED WINDOW.  OPS CK GOOD.  OK FOR SERVICE.
